ITEM METADATA RECORD
Title: A generalized minimal partial realization problem
Authors: Van Barel, Marc ×
Bultheel, Adhemar #
Issue Date: Mar-1997
Publisher: North Holland
Series Title: Linear algebra and its applications vol:254 pages:527-551
Abstract: All solutions of a generalized minimal partial realization problem are parametrized in an easy way using the basis matrix concept. This basis matrix can be computed in an efficient way and is also used to solve several other interpolation problems. (C) Elsevier Science Inc., 1997.
URI: 
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science